Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 204, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 26, 2016, 8:34 PM CDT for Hickman County, Maury County, Williamson County, Tennessee. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2016, 8:34 PM CDT (01:34 UTC)
- Expired
- Aug 26, 2016, 9:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hickman County, TN, Maury County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2175 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
129
WUUS54 KOHX 270134
SVROHX
TNC081-119-187-270200-
/O.NEW.KOHX.SV.W.0204.160827T0134Z-160827T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CDT FRI AUG 26 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
EAST CENTRAL HICKMAN COUNTY IN MIDDLE TENNESSEE...
NORTH CENTRAL MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 900 PM CDT
* AT 833 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
THOMPSON'S STATION...OR 12 MILES NORTH OF COLUMBIA...MOVING
NORTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THOMPSON'S STATION...FAIRVIEW...PRIMM SPRINGS...
SANTA FE AND LEIPERS FORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3596 8724 3596 8720 3597 8721 3598 8719
3598 8720 3599 8719 3600 8719 3605 8713
3604 8713 3581 8692 3568 8708 3586 8737
TIME...MOT...LOC 0133Z 135DEG 14KT 3580 8707
HAIL...1.00IN
WIND...60MPH
$$
ROSE2 follow-up statements
560
WWUS54 KOHX 270145
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
845 PM CDT FRI AUG 26 2016
TNC081-119-187-270200-
/O.CON.KOHX.SV.W.0204.000000T0000Z-160827T0200Z/
WILLIAMSON TN-HICKMAN TN-MAURY TN-
845 PM CDT FRI AUG 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN WILLIAMSON...EAST CENTRAL HICKMAN AND NORTH CENTRAL
MAURY COUNTIES...
AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF FAIRVIEW...OR 17 MILES EAST OF CENTERVILLE...MOVING NORTHWEST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAIRVIEW AND PRIMM SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3588 8699 3575 8717 3587 8736 3596 8724
3596 8720 3597 8721 3598 8719 3598 8720
3599 8719 3600 8719 3605 8713 3604 8713
TIME...MOT...LOC 0144Z 135DEG 29KT 3587 8716
HAIL...1.00IN
WIND...60MPH
$$
ROSE250
WWUS54 KOHX 270157
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
857 PM CDT FRI AUG 26 2016
TNC081-119-187-270207-
/O.EXP.KOHX.SV.W.0204.000000T0000Z-160827T0200Z/
WILLIAMSON TN-HICKMAN TN-MAURY TN-
857 PM CDT FRI AUG 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON...EAST
CENTRAL HICKMAN AND NORTH CENTRAL MAURY COUNTIES WILL EXPIRE AT 900
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3588 8699 3575 8717 3587 8736 3596 8724
3596 8720 3597 8721 3598 8719 3598 8720
3599 8719 3600 8719 3605 8713 3604 8713
TIME...MOT...LOC 0155Z 135DEG 14KT 3587 8716
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 6:28 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 26, 6:28 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Nashville TN 628 PM CDT FRI AUG 26 2016 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... The forecast wont change too much each day as an upper high slowly moves eastward towards the Atlantic and gets replaced by another upper high/ridging next week. Subtle shortwave disturbances within the upper flow combined with diurnal support will be enough for some shower and thunderstorm activity through the duration of the forecast. Temperatures look to remain very consistent through the end of next week with highs mainly in the low to mid 90s and lows in the low to mid 70s. For the short term through Sunday, chances for showers and thunderstorms will mainly be during the afternoon hours, but there will still be chances for lingering showers to persist into the evening. With weak upper level shear thanks to the upper closed high, thunderstorms will be mainly pulse type and not move too quickly. So if heavier showers and thunderstorms develop, slow movement may bring some flood risks to impacted areas. Also, with some enhanced areas of MUCAPE over the mid state during the afternoon hours, some gusty winds will be possible with the higher topped convection. Otherwise, just expecting typical isolated late summer afternoon convection through the weekend. After Sunday, the upper closed high begins to merge with the approaching ridge, and keeps high pressure aloft through next week. Another closed upper high will develop Tuesday, but doesnt look to progress eastward like the previous high. Instead, the ridge over the Plains will keep us in more of a northwesterly flow pattern by late Wednesday. Again with subtle shortwaves embedded within the upper flow, mainly afternoon showers and thunderstorms are expected each day next week. By Friday, the ridge axis looks to slide across the MS River Valley and may give us a dry weekend across the mid state. For now have Friday and Friday night mainly dry with a slight chance for afternoon thunderstorms on the Plateau. .AVIATION... 18Z TAF DISCUSSION. Convective temps running just a few degrees above current temps at this hour. Should see some isol to sct development aft 21z or so. Otw, higher pressure remains stacked to our east. Convective activity that does develop will move very slowly northward. Light fog possible late tonight as current tover values are slightly negative. && .AVIATION... 00Z TAF DISCUSSION. A rather typical summertime pattern will continue in place over the Mid-State during the next 24 hrs, with a period of BR expected during the late night/early morning hours, and isolated thunderstorms during the afternoon. Visibilities in the BR will be mainly MVFR, although can't rule out a brief period of IFR at one or more of our airports. Daytime conditions will be mainly VFR, except for a brief period of MVFR and/or IFR conditions if a thunderstorm should happen to pass over an airport. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......19 AVIATION........08
Hazardous weather outlook, Aug 26, 5:38 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 538 PM CDT FRI AUG 26 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-272245- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 538 PM CDT FRI AUG 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 26, 7:33 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
733 PM CDT FRI AUG 26 2016
TNZ058-094-270100-
LAWRENCE TN-LEWIS TN-
733 PM CDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE AND EASTERN
LEWIS COUNTIES UNTIL 800 PM CDT...
AT 733 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SUMMERTOWN TO 9 MILES SOUTHEAST OF
LAWRENCEBURG. MOVEMENT WAS NORTHWEST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...LORETTO...SUMMERTOWN...ETHRIDGE...LEOMA...
GORDONSBURG AND HENRYVILLE.
LAT...LON 3512 8745 3562 8749 3562 8744 3550 8728
3544 8729 3543 8723 3530 8722 3529 8723
3529 8722 3520 8721 3517 8722 3516 8721
3512 8721 3502 8723
TIME...MOT...LOC 0033Z 138DEG 27KT 3544 8728 3513 8726
ROSESpecial weather statement, Aug 26, 7:50 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 750 PM CDT FRI AUG 26 2016 TNZ025-057-059-060-270115- HICKMAN TN-MAURY TN-WILLIAMSON TN-DICKSON TN- 750 PM CDT FRI AUG 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKSON...WEST CENTRAL WILLIAMSON...NORTHEASTERN HICKMAN AND NORTH CENTRAL MAURY COUNTIES UNTIL 815 PM CDT... AT 749 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF FAIRVIEW...OR 16 MILES EAST OF CENTERVILLE...MOVING NORTHWEST AT 25 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DICKSON...BURNS...PRIMM SPRINGS...LYLES AND BON AQUA. LAT...LON 3585 8702 3572 8717 3592 8753 3612 8731 TIME...MOT...LOC 0049Z 131DEG 22KT 3584 8717 ROSE
Local storm report, Aug 26, 7:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
757 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 1 NE ETHRIDGE 35.34N 87.29W
08/26/2016 LAWRENCE TN 911 CALL CENTER
SEVERAL TREES DOWN AND DAMAGE TO OUTBUILDINGS AT THE
FLEA MARKET NEAR ETHRIDGE.
&&
EVENT NUMBER OHX1601078
FBSpecial weather statement, Aug 26, 8:11 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 PM CDT FRI AUG 26 2016
TNZ057>060-094-270145-
LAWRENCE TN-LEWIS TN-HICKMAN TN-MAURY TN-WILLIAMSON TN-
811 PM CDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE...CENTRAL
WILLIAMSON...SOUTHEASTERN HICKMAN...LEWIS AND MAURY COUNTIES UNTIL
845 PM CDT...
AT 810 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR THOMPSON'S STATION TO 11 MILES SOUTH OF
HOHENWALD. MOVEMENT WAS NORTHWEST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...COLUMBIA...HOHENWALD...SPRING HILL...MOUNT PLEASANT...
THOMPSON'S STATION...SUMMERTOWN...PRIMM SPRINGS...HENRYVILLE...
KIMMINS...SANTA FE...LEIPERS FORK...NATCHEZ TRACE AT HIGHWAY 96...
HAMPSHIRE...WILLIAMSPORT AND GORDONSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3550 8771 3551 8769 3555 8769 3555 8767
3557 8765 3560 8766 3604 8695 3577 8670
3529 8753 3534 8758 3541 8757 3542 8761
3544 8761 3544 8765 3547 8765 3547 8769
3548 8772
TIME...MOT...LOC 0110Z 130DEG 18KT 3578 8684 3538 8753
ROSELocal storm report, Aug 26, 8:27 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
827 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND DMG 2 SSE SPRING HILL 35.71N 86.91W
08/26/2016 MAURY TN PUBLIC
UNCOMFIRMED REPORT OF A POSSIBLE MICROBURST. PICTURES
OF TREES DOWN ON KEDRON ROAD ACROSS FROM THE KINGS CREEK
GOLF COURSE. REPORTS OF 50-60 POUND PLANTERN URNS BEING
MOVED... AND A STRONG PLAYGROUND SLIDE BEING RIPPED OFF.
ESTIMATED WIND SPEEDS OF 75-80 MPH.
&&
EVENT NUMBER OHX1601079
FBLocal storm report, Aug 26, 8:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG 2 S COLLINWOOD 35.15N 87.75W
08/26/2016 WAYNE TN 911 CALL CENTER
ONE TREE DOWN IN THE TWO HUNDRED BLOCK OF BEAR CREEK
ROAD.
0542 PM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
08/26/2016 MAURY TN 911 CALL CENTER
ONE TREE DOWN.
0545 PM TSTM WND DMG 14 W COLUMBIA 35.62N 87.30W
08/26/2016 MAURY TN FACEBOOK
ONE TREE DOWN AT A RESIDENCE IN HAMPSHIRE
0548 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
08/26/2016 MAURY TN 911 CALL CENTER
ONE TREE DOWN.
0624 PM TSTM WND DMG 2 W LINDEN 35.61N 87.88W
08/26/2016 PERRY TN 911 CALL CENTER
ONE TREE REPORTED DOWN ON HIGHWAY 412 EAST.
0624 PM TSTM WND DMG 8 NNE HOHENWALD 35.66N 87.50W
08/26/2016 HICKMAN TN 911 CALL CENTER
REPORT OF A TREE DOWN ON HIGHWAY 48 SOUTH.
0624 PM TSTM WND DMG 8 SE LOBELVILLE 35.67N 87.70W
08/26/2016 HICKMAN TN 911 CALL CENTER
REPORT OF A TREE DOWN ON HIGHWAY 100 WEST.
0656 PM TSTM WND DMG 2 SSE SPRING HILL 35.71N 86.91W
08/26/2016 MAURY TN PUBLIC
UNCOMFIRMED REPORT OF A POSSIBLE MICROBURST. PICTURES
OF TREES DOWN ON KEDRON ROAD ACROSS FROM THE KINGS CREEK
GOLF COURSE. REPORTS OF 50-60 POUND PLANTERN URNS BEING
MOVED... AND A STRONG PLAYGROUND SLIDE BEING RIPPED OFF.
ESTIMATED WIND SPEEDS OF 75-80 MPH.
0730 PM TSTM WND DMG 1 NE ETHRIDGE 35.34N 87.29W
08/26/2016 LAWRENCE TN 911 CALL CENTER
SEVERAL TREES DOWN AND DAMAGE TO OUTBUILDINGS AT THE
FLEA MARKET NEAR ETHRIDGE.
&&
EVENT NUMBER OHX1601071 OHX1601074 OHX1601072 OHX1601073 OHX1601075
OHX1601076 OHX1601077 OHX1601079 OHX1601078
FBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:21 PM CDT | Special Weather Statement | OHX | Humphreys | 39 min |
| Aug 26, 7:33 PM CDT | Special Weather Statement | OHX | Lawrence | 27 min |
| Aug 26, 7:50 PM CDT | Special Weather Statement | OHX | Hickman | 25 min |
| Aug 26, 8:11 PM CDT | Special Weather Statement | OHX | Lewis, Maury, Williamson | 34 min |
| Aug 26, 9:05 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys | 25 min |
| Aug 26, 9:30 PM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 30 min |
| Aug 26, 9:39 PM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| Aug 26, 10:11 PM CDT | Special Weather Statement | OHX | Cheatham | 34 min |
| Aug 26, 10:53 PM CDT | Special Weather Statement | OHX | Montgomery | 37 min |
| Aug 26, 10:58 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 17 min |
| Aug 27, 1:38 PM CDT | Special Weather Statement | OHX | Warren | 22 min |
| Aug 27, 2:23 PM CDT | Special Weather Statement | OHX | DeKalb | 22 min |
| Aug 27, 2:39 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 36 min |
| Aug 27, 2:44 PM CDT | Special Weather Statement | OHX | Rutherford | 31 min |
| Aug 27, 2:50 PM CDT | Special Weather Statement | OHX | Rutherford | 25 min |
| Aug 27, 2:57 PM CDT | Special Weather Statement | OHX | Perry | 33 min |
| Aug 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 45 min |
| Aug 27, 3:03 PM CDT | Special Weather Statement | OHX | Smith | 42 min |
| Aug 27, 3:07 PM CDT | Special Weather Statement | OHX | Wayne | 38 min |
| Aug 27, 3:11 PM CDT | Special Weather Statement | OHX | Rutherford | 49 min |
| Aug 27, 3:17 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Aug 27, 3:24 PM CDT | Special Weather Statement | OHX | Davidson | 51 min |
| Aug 27, 3:28 PM CDT | Special Weather Statement | OHX | Davidson | 47 min |
| Aug 27, 3:31 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford | 3 hr |
| Aug 27, 3:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 44 min |
| Aug 27, 3:40 PM CDT | Areal Flood Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 3 hr |
| Aug 27, 3:44 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 46 min |
| Aug 27, 3:54 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 36 min |
| Aug 27, 3:57 PM CDT | Special Weather Statement | OHX | Williamson | 33 min |
| Aug 27, 4:02 PM CDT | Special Weather Statement | OHX | Lewis | 43 min |
| Aug 27, 4:11 PM CDT | Special Weather Statement | OHX | Robertson | 49 min |
| Aug 27, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 33 min |
| Aug 27, 4:56 PM CDT | Special Weather Statement | OHX | Dickson | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.